# SDR WVER2018022825

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 35,874 hours, 28,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 35,874 hours, 28,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF LBL 12 COCKPIT FLOORBEAM, AFT ATTACHMENT ANGLE. REPLACED COCKPIT FLOORBEAM IAW REO 670-53-11-896.
